Join the 'Transdermal' group to help and get support from people like you.
We found 12 questions associated with the 'Transdermal' topic.
Posted 15 days ago by • 0 answers
Can I use " 2 different clear nicotine transdermal system patch in one day because one fallen off ? Or do I have to wait 24 hours to apply a new one ?
Posted 18 Aug 2016 by • 1 answer
Posted 30 Aug 2015 by • 0 answers
Currently using clonidine 2mg transdermal patch. Want to switch to oral ER tablet form. Patch has been causing dermatitis. What dosage of ER tablet form would be an equivalent to 2mg patch which is worn for one week.
Posted 28 Mar 2015 by • 1 answer
I just started my third week of using this patch. I am having the jitters, eye twitches which my doctor said is stress, anxiety which feels like mini panic attacks. Are these symptoms normal to have? My doctor did say it will take about a month before I really feel relief of my menopause symptoms.
Posted 7 Feb 2014 by • 3 answers
Is there a plan to release a transdermal patch lidocaine and gabapentin for chronic pain?
Posted 13 Nov 2014 by • 1 answer
I use the .02 transdermal patch every day from 9am to 9pm. It works very well at keeping my previously chronic angina at bay; but the cardiologist never told me if this was a for-the-rest-of-your-life thing or will I some day have to get off patches (or they will no longer work on me).
Posted 16 May 2014 by • 1 answer
... that peels off is yellow. The size is appx 3 1/2" x 5"
Posted 21 Feb 2014 by • 1 answer
If I wanted to take the patch off, how long would I have to wait to start smoking again..Thank you.
Posted 27 Feb 2014 by • 2 answers
I have had this system awhile and decided that it is truly time but i noticed the exp date is mar of 2011 are they still going to be effective?
Scopolamine - I have been on the Transdermal Scop patch for six months now since brain surgery. I'm?
Posted 14 Feb 2014 by • 1 answer
... trying to wean myself off but really having trouble with nausea. Anyone have suggestions
Posted 19 Feb 2014 by • 2 answers
Posted 17 Jan 2014 by • 1 answer